Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Good Wannier bases in Hilbert modules associated to topological insulators
Author: Ludewig, M.
Thiang, G.C.
Citation: Journal of Mathematical Physics, 2020; 61(6):1-22
Publisher: AIP Publishing
Issue Date: 2020
ISSN: 0022-2488
Statement of
Matthias Ludewig and Guo Chuan Thianga
Abstract: For a large class of physically relevant operators on a manifold with discrete group action, we prove general results on the (non-)existence of a basis of well-localized Wannier functions for their spectral subspaces. This turns out to be equivalent to the freeness of a certain Hilbert module over the group C*-algebra canonically associated with the spectral subspace. This brings into play K-theoretic methods and justifies their importance as invariants of topological insulators in physics.
Rights: © 2020 Author(s). Published under license by AIP Publishing.
DOI: 10.1063/1.5143493
Grant ID:
Published version:
Appears in Collections:Aurora harvest 4
Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.